# SDR 2005FA0001528

- Difficulty date: November 8, 2005
- Submitted: November 15, 2005
- Operation: General aviation
- Aircraft: N551QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259051
- Engine: Pwa PW305
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: C352TS
- Part serial: L106284
- Condition: Incorrect
- Location: Cockpit
- Part time: 7,085 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REMOVING HAND HELD FIRE EXTINGUISHER FROM THE COCKPIT FOR ROUTINE INSPECTION IT WAS NOTED THAT THE HANDLE DID NOT APPEAR TO BE CORRECT.  FURTHER INSPECTION SHOWED THAT THERE ARE TABS ON THE LOWER HANDLE THAT WOULD HAVE PREVENTED THE EXTINGUISHER FROM DISCHARGING.  NUMEROUS ATTEMPTS AT DISCHARGING FAILED.  IT APPEARS THAT AN INCORRECT HEAD WAS INSTALLED.  SUBJECT FIRE EXTINGUISHER WAS REMOVED FROM SERVICE. (K)
